# SDR FOTR20170406084

- Difficulty date: April 6, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N470VX
- Make and model: Boeing 737-400
- Aircraft serial: 25429
- Aircraft time: 59,365 hours, 28,901 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65468225
- Condition: Corroded
- Location: Bs 794-807
- Part time: 59,365 hours, 28,901 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CREASE BEAM BETWEEN BS 794 & 807, STRINGERS 17R AND RBL 70.
